Advanced

Local Smoothing for the Backscattering Transform

Beltita, Ingrid and Melin, Anders LU (2009) In Communications in Partial Differential Equations 34(3). p.233-256
Abstract
An analysis of the backscattering data for the Schrodinger operator in odd dimensions n3 motivates the introduction of the backscattering transform [image omitted]. This is an entire analytic mapping and we write [image omitted] where BNv is the Nth order term in the power series expansion at v=0. In this paper we study estimates for BNv in H(s) spaces, and prove that Bv is entire analytic in vH(s)E' when s(n-3)/2.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Ultra-hyperbolic operator, Backscattering, Scattering matrix, Wave, equation
in
Communications in Partial Differential Equations
volume
34
issue
3
pages
233 - 256
publisher
Taylor & Francis
external identifiers
  • wos:000264344800002
  • scopus:69249113481
ISSN
0360-5302
DOI
10.1080/03605300902812384
language
English
LU publication?
yes
id
594150c8-2ab3-4d17-9f9c-f14814610568 (old id 1401881)
date added to LUP
2009-05-28 14:26:06
date last changed
2017-01-01 04:51:50
@article{594150c8-2ab3-4d17-9f9c-f14814610568,
  abstract     = {An analysis of the backscattering data for the Schrodinger operator in odd dimensions n3 motivates the introduction of the backscattering transform [image omitted]. This is an entire analytic mapping and we write [image omitted] where BNv is the Nth order term in the power series expansion at v=0. In this paper we study estimates for BNv in H(s) spaces, and prove that Bv is entire analytic in vH(s)E' when s(n-3)/2.},
  author       = {Beltita, Ingrid and Melin, Anders},
  issn         = {0360-5302},
  keyword      = {Ultra-hyperbolic operator,Backscattering,Scattering matrix,Wave,equation},
  language     = {eng},
  number       = {3},
  pages        = {233--256},
  publisher    = {Taylor & Francis},
  series       = {Communications in Partial Differential Equations},
  title        = {Local Smoothing for the Backscattering Transform},
  url          = {http://dx.doi.org/10.1080/03605300902812384},
  volume       = {34},
  year         = {2009},
}